# SDR ASOA201200803

- Difficulty date: March 7, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 32,738 hours, 28,758 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Multiple Fail
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

STARTED APU AT 10K AFTER A COUPLE OF MINUTES, TRANSFERED THE BLEEDS TO APU.  RECEIVED AN APU OVERTEMP FOLLOWED BY APU FIRE, FOLLOWED BY APU FIRE FAIL, RAN 1A1 CORD AND BLEW BOTTLE THEN RECEIVED APU FIRE EXTINGUISHING SYS FAULT.  EMERGENCY DECLARED.  R & R APU ASSY IAW MM 49-10-00.
